MathSciNet Relay Station
MathSciNet bibliographic data
MR1560593 Contributed Item
Williams, K. P.; Note concerning the roots of an equation. Bull. Amer. Math. Soc. 28 (1922), no. 8, 394–396.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement